MAUDE Adverse Event Report: BOSTON SCIENTIFIC - COSTA RICA (COYOL) STONETOME¿; DISLODGER, STONE, BILIARY

BOSTON SCIENTIFIC - COSTA RICA (COYOL) STONETOME¿; DISLODGER, STONE, BILIARY
Model Number M00535190
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/21/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient's exact age is unknown; however it was reported that the patient was over the age of 18.Device code relates to problem code for the reported event of cutting wire incorrect orientation.Visual examination of the returned device found that the cutting wire bent/kinked and the working length twisted in multiple locations.No other issue was noted.The complaint was consistent with the reported event of incorrect orientation which could have been affected by twisted working length in multiple locations and bent/kinked cutting wire.Based on the investigation and the receipt condition/functionality, the complaint conclusion investigation code selected for this complaint is "operational context¿ since it is most likely that due to anatomical and/or procedural factors encountered during the procedure, the performance of the device was limited.A dhr (device history record) review was performed and no deviation was found.A search of the complaint database confirmed that no similar complaints exist for the specified batch.
 
Event or Problem Description
It was reported to boston scientific corporation that a stonetome¿ was used in the papilla during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2017.According to the complainant, during the procedure, it was noticed that the cut wire was oriented in the wrong direction.The procedure was completed with a second stonetome¿.There were no patient complications reported as a result of this event.

Brand Name
STONETOME¿
Common Device Name
DISLODGER, STONE, BILIARY
Manufacturer (Section D)
BOSTON SCIENTIFIC - COSTA RICA (COYOL)
2546 first street
propark free zone
alajuela
CS 
MDR Report Key7281782
Report Number3005099803-2018-00434
Device Sequence Number10796970
Product Code LQR
UDI-Device Identifier08714729146612
UDI-Public08714729146612
Combination Product (Y/N)N
PMA/510(K) Number
K946358
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/17/2019
Device Model NumberM00535190
Device Catalogue Number3519
Device Lot Number20895715
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/27/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2017
Initial Report FDA Received Date02/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1